# SDR IPXA2021112476327

- Difficulty date: November 6, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 33,156 hours, 19,885 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Part number: 183N200343
- Condition: None
- Location: Left Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:757LEFT ELEVATEOR UPPER SKIN SURFACE PUNCTURE,DAMAGED 9.5" FROM STAB EDGE AND 42.75" FROM FUSELAGEREPAIRED IAW SRM 55-20-01 AND SRM 51-70-17
